Published on ADDitudeMag.com

Icy Extremities

"Our son has had extremely cold hands and feet since he began taking Strattera. Is this a known side effect?"

by Larry Silver, M.D.


While I know of no evidence to suggest a link, it might be a side effect. It's also possible that it's an allergic reaction to the medication itself or to something else in the pill (food coloring, filler, etc.). Ask your doctor about stopping the medication to see if the problem goes away.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Icy Extremities